EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Back to Search Results |
| Model Number |
LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM |
| Medical Device Problem Codes |
Mechanical Problem (1384); Peeled/Delaminated (1454); Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Synovitis (2094); Arthralgia (2355); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Joint effusion (4849)
| Date of Event |
07/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2013.Approximately 9 years and 3 months after the initial procedure the patient had a left knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022: diagnosis: left tkr periprosethetic osteolyis.There was significant effusion and synovitis.There was delamination of the polyethylene and evidence of femoral prosthesis loosening.A sterile compressive dressing was applied.Patient tolerated the procedure well and was transferred to the recovery room in stable condition.
Additional Manufacturer Narrative
The following sections have been updated: b1 (added product problem), b5, g1, g2, h6 (added clinical codes, added medical device problem code, added component code).
Event or Problem Description
The following additional information was previously submitted under report#: 1038671-2023-02457 and is applicable to this event: the patient experienced component loosening, osteolysis, bone loss, synovitis, effusion, swelling, and joint pain.
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, associated reports: 1038671-2024-04462 and 1038671-2024-04072.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.The reported femoral debonding may be due to failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface.However, this cannot be confirmed as there were no details regarding cementing technique or environmental conditions provided.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and product information were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.